Anna Geyer
Anna Geyer
TU Delft; formerly: University of Vienna, Universitat Autònoma de Barcelona, Spain
Підтверджена електронна адреса в tudelft.nl - Домашня сторінка
Назва
Посилання
Посилання
Рік
Solitary traveling water waves of moderate amplitude
A Geyer
Journal of Nonlinear Mathematical Physics 19 (supp01), 1240010, 2012
322012
Orbital stability of solitary waves of moderate amplitude in shallow water
ND Mutlubaş, A Geyer
Journal of Differential Equations 255 (2), 254-263, 2013
282013
On the wave length of smooth periodic traveling waves of the Camassa–Holm equation
A Geyer, J Villadelprat
Journal of differential equations 259 (6), 2317-2332, 2015
192015
Spectral stability of periodic waves in the generalized reduced Ostrovsky equation
A Geyer, DE Pelinovsky
Letters in Mathematical Physics, 2017
162017
On the number of limit cycles for perturbed pendulum equations
A Gasull, A Geyer, F Mañosas
Journal of Differential Equations 261 (3), 2141-2167, 2016
162016
Traveling surface waves of moderate amplitude in shallow water
A Gasull, A Geyer
Nonlinear Analysis: Theory, Methods & Applications 102, 105-119, 2014
162014
Shallow water equations for equatorial tsunami waves
A Geyer, R Quirchmayr
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
132018
Symmetric waves are traveling waves for a shallow water equation modeling surface waves of moderate amplitude
A Geyer
Journal of Nonlinear Mathematical Physics 22 (4), 545-551, 2015
112015
Non-uniform continuity of the flow map for an evolution equation modeling shallow water waves of moderate amplitude
ND Mutlubaş, A Geyer, BV Matioc
Nonlinear Analysis: Real World Applications 17, 322-331, 2014
92014
Traveling wave solutions of a highly nonlinear shallow water equation
A Geyer, R Quirchmayr
Discrete & Continuous Dynamical Systems-A 38 (3), 1567, 2018
82018
Linear instability and uniqueness of the peaked periodic wave in the reduced Ostrovsky equation
A Geyer, D Pelinovsky
SIAM Journal on Mathematical Analysis 51 (2), 1188-1208, 2019
72019
Singular solutions for a class of traveling wave equations arising in hydrodynamics
A Geyer, V Mañosa
Nonlinear Analysis: Real World Applications 31, 57-76, 2016
62016
Spectral instability of the peaked periodic wave in the reduced Ostrovsky equations
A Geyer, D Pelinovsky
Proceedings of the American Mathematical Society 148 (12), 5109-5125, 2020
52020
Symmetric solutions of evolutionary partial differential equations
G Bruell, M Ehrnström, A Geyer, L Pei
Nonlinearity 30 (10), 3932, 2017
52017
On some background flows for tsunami waves
A Geyer
Journal of Mathematical Fluid Mechanics 14 (1), 141-158, 2012
42012
A note on uniqueness and compact support of solutions in a recent model for tsunami background flows
A Geyer
Comm. Pure Appl. Anal. 11 (4), 2012
32012
A Chebyshev criterion with applications
A Gasull, A Geyer, F Mañosas
Journal of Differential Equations 269 (9), 6641-6655, 2020
12020
Well-posedness of a highly nonlinear shallow water equation on the circle
ND Mutlubas, A Geyer, R Quirchmayr
Nonlinear Analysis 197, 111849, 2020
12020
Stability of smooth periodic traveling waves in the Camassa-Holm equation
A Geyer, RH Martins, F Natali, DE Pelinovsky
arXiv preprint arXiv:2103.12183, 2021
2021
Persistence of periodic traveling waves and Abelian integrals
A Gasull Embid, A Geyer, V Mañosa Fernández
2021
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20